Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wildrose

Wildrose's Second Accutane Experience

Recommended Posts

hey there,

Im so glad I found your journal here.  It sounds like you have the exact type of skin the I have.  I am 17, and I have never had acne in my life until this year. Im a perfectionist which doesnt help whatsoever, so I think my acne is worse then it really is.  My problem area is my forehead too! Its the worst. Its only mild on my face though, but it is pretty bad on my back. Today is my 11th day on accutane. My lips are pretty irritated, really red and kind of swollen. What lip stuff works for you? I had a little bit of an initial breakout yesterday, 2 more pimples popped up on my forehead, and its really frustrating. Is week 2 a little late for an inital breakout? A lot of people have told me that because my acne is very mild, the accutane wont work. That seems weird to me, is that true? I figured I would ask you because you have been through it once before and its seemed to work for you! I really hope my acne and red marks (which are THE WORST!) clear up before my senior prom....May 21 sad.gif  how is the tepezcohuite working? can you put that on red marks on your face or no? sorry about all the questions, i just think our skin types are alike and I wanted to ask! thanks!

Link to post
Share on other sites

WEEK 8:

Well face is clear, just one tiny pimple on my forehead. Sad news is I'm quitting accutane though. Its becoming too much. I mean my hair feels like straw, I'm moody, my back aches, and my lips are just soooo dry. cry.gif I think I'm going to go for a more natural alternative like manuka oil and see a naturopathic doctor. Accutane is too harsh not to mention I've got a lot of bruises and my skin is so thin I can see a lot of my veins, not work it. Has manuka oil been helpful for any of you?

Link to post
Share on other sites

WEEK 12

Well I thought I was going to quit but I decided not to. My derm said I needed to be on it at least four months. I decided if I've been through two months of it I'm sure I can live two months more, because if I quit early it will just come back and then all I went through would have been for nothing. Well ever since week 8 I've been clear. Right now I'm on Week 12. Right now I'm really worried. I ended up getting a zit despite me being clear for so long. Well the zit hasn't actually appeared yet but I have a big red bump forming somewhere to the side of my lips and nose. Its wierd because I never get acne there. For me its always the forhead, around my chin and sometimes but not often the cheeks. I know this zit is probably due to it being that time of month but it worries me. During my last treatment something similar happened. I was all clear and then boom I got a zit in my third month and then a few more popped up. My derm saw me and decided to put me on another month. I don't want the same thing to happen again.

SIDE EFFECTS:

muscle aches

dry lips

dry hair

THINGS I USE:

Coconut lipgloss by Life, its such a great lipgloss, smells good and really moisturizes, you can get it at Shoppers Drug Mart

Karites, also from shoppers, it helps make my hair shiny and soft which is usually brittle and so dry thanks to accutane

egg yolk --> also for my hair, I just put it on for 5 mins and wash off. Its really good for the scalp and hair

QUESTION TO ALL YOU FEMALE ACCUTANE USERS: When in your third & fourth month do you still get zits around that time of month, or are you just completely clear?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×